Ramanujan identities and Euler products for a type of Dirichlet series

Volume 122 / 2006

Zhi-Hong Sun, Kenneth S. Williams Acta Arithmetica 122 (2006), 349-393 MSC: 11E16, 11F66, 11E25, 11B65. DOI: 10.4064/aa122-4-2


  • Zhi-Hong SunDepartment of Mathematics
    Huaiyin Teachers College
    Huaian, Jiangsu 223001, P.R. China
  • Kenneth S. WilliamsCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario K1S 5B6, Canada

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image